# SDR DALA1109433274

- Difficulty date: February 7, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 27,836 hours, 12,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM -1292 IS CORRODED BETWEEN FR 16 ANDFR 20. BLENDED OUT CORRODED AREA IAW SRM 51-74-00, L=3.0"   W=1.0 D=0.070" ORIGINAL MATERIAL THICKNESS 0.079", FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 105.  REMOVED FLOORBEAM IAW SRM 51-42-11, INSTALLED NEW FLOORBEAM IAW SRM 51-42-11.
